Results 1 to 13 of 13
Like Tree1Likes
  • 1 Post By kevin9494
Lipitor Side effects-Muscle pain
  1. #1
    msbandit is offline New Member
    Join Date
    Jan 2006
    Location
    , , USA.
    Posts
    1

    Default Lipitor Side effects-Muscle pain



    Hi,

    I have been on Lipitor for almost a year now and I think I am having side effects from it. They are muscle pain in my shoulders, arms, & hands and even some numbness in my hands and arms. Has anyone else experienced this trouble? I asked the doctor and he said to just keep taking it but that was back in Sept. and it seems to be getting worse. I have read else where that some people have stopped for two weeks or so and all this could go away. I am considering doing this myself. Would like any suggestions or comments on what others are doing.

  2. #2
    lane413 is offline Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    80

    Default

    I used lipitor 10 mg for about two yrs and then lipitor 40 for two more years. You are correct it maybe the lipitor. When i complained about muscle pain, my dr referred me to rehab. saying it was arthirti(sp?) But i stopped the lipitor for three wks and the pain went away.

    the lipitor even elevated my liver enzymes and the dr would not take me off of lipitor. I had to do it myself. Doctors are trying to control numbers and not side effects.

    Br your own advocat, try stopping the lipitor for a wk or two and see if the pain subdue, if so then you have your answer. I am not a dr, but have had experience with lipitor, zetia, pravigard and zorcor..good luck!

  3. #3
    Barbara Martin is offline New Member
    Join Date
    Jul 2007
    Posts
    3

    Default

    I have been on Lipitor for several years, and just this last two months I'm having muscel pain in my legs, so bad it feels like the pain is in the bone.It only effects me at night or if I set in one spot very long.
    Bladder and Kidney infections I have never had before, Now I have. I'm on 40mg. I seriously thinking about stopping,the lipitor for a couple months, if that doesn't help I'll go back on it.

  4. #4
    Barbara Martin is offline New Member
    Join Date
    Jul 2007
    Posts
    3

    Default

    I'm suppose to start therapy next week for possible bersitis in my leg.
    Thanks, so much for your input.

  5. #5
    kevin9494 is offline Member
    Join Date
    Feb 2007
    Posts
    94

    Default Lipitor side-effects

    I have been taking 20 mgs of lipitor for about 2 years. However my doctor also prescribed SOMA to help with the mucsle discomfort. It works very well. Also helps you sleep in you have trouble sleeping. Good Luck. Kevin.












    Quote Originally Posted by msbandit View Post
    Hi,

    I have been on Lipitor for almost a year now and I think I am having side effects from it. They are muscle pain in my shoulders, arms, & hands and even some numbness in my hands and arms. Has anyone else experienced this trouble? I asked the doctor and he said to just keep taking it but that was back in Sept. and it seems to be getting worse. I have read else where that some people have stopped for two weeks or so and all this could go away. I am considering doing this myself. Would like any suggestions or comments on what others are doing.
    wangminhung likes this.

  6. #6
    Ms.Chev is offline New Member
    Join Date
    Mar 2009
    Posts
    1

    Default Lipitor causes muscel pains

    Hi. l took lipitor for 2 days and l had such pain in my right arm that l lost the use of it. l stop takin lipitor right away and now l suffer with muscle pain all the time now. Before l took it l had no problems so l told my Doctor l not taking it at all and now l try hard to watch what l eat . The thing l suggest is to stop taking it. After, l found out if your liver isnt working a 100% , which my aint, you are not to take lipitor as it causes alot of other things too. OH yea,,, and it causes arthritis which l now have too thanks to taking lipitor now. And l was only taking 10 mgs of it.
    Last edited by Ms.Chev; 03-20-2009 at 01:53 PM.

  7. #7
    jwood04 is offline New Member
    Join Date
    Mar 2009
    Posts
    4

    Default

    That's just crazy! What kind of a doctor tells you to keep taking Lipitor if your muscles are having trouble? My doctor stopped me on them right away when I said my muscles were having problems.

  8. #8
    rufusbabo is offline New Member
    Join Date
    Apr 2009
    Posts
    2

    Default

    I'm glad Ifound this discussion group. When I complained about muscle pain after being put on statin therapy; I was referred to specialists who looked at me in puzzlement about my complaints and told me the pain was a complication of my diabetes(neuropathy) but my conclusion was that the pain started with the statin therapy. After the warning on TV commercial for Lipitor and unexplained muscle pain I stopped the med and the pain stopped without any rehab...or other med.

  9. #9
    rufusbabo is offline New Member
    Join Date
    Apr 2009
    Posts
    2

    Default

    by the way I did tell the docs of my decision and was put on gemfibrizil for control.

  10. #10
    stephenzi is offline New Member
    Join Date
    May 2009
    Posts
    1

    Default Lipitor causing pain?

    I have been taking 40mg lipitor for over 9 years now. The last few years, I have had multiple issues with shoulder pain, wrist pain, elbow pain, lower back pain, Upper rump muscle pain, and now both hips are killing me. I have see NO many doctors I can't even name them all. I have had operations, multiple injections (cortisone) taken pain meds, etc. Nothing has helped and in the last year and a half, I have gotten steadily worse. To the point where I can't really do much of any activity. Sleeping at night is painful. Can't lie in left shoulder, and can't lie on either hip for more than a few minutes. If I fall asleep on my side, the pain wakes me up.

    Recently, I have begun to get a nasty clicking (catching) on my left jaw (joint?). My dentist sent me to his Chiro. I went and liked him right away. I have gone to another chiro for years and I believe in them. But this one is the best I have seen.

    Anyway, one of the FIRST things he suggested, was that it was POSSIBLE that the Lipitor is causing all of my problems. I will be seeing my regular doctor 5/26, and my chiro wants me to see if he will take me off lipitor and put me on Niaspan instead.

    I guess my question is: Can Lipitor be fine with me for so long, and then in such a short period of time, turn me into a compete wreck from the pain and wasting away of my body/muscles?

  11. #11
    phemid is offline New Member
    Join Date
    Mar 2012
    Posts
    1

    Default Lipitor side effects

    I have been taking this stuff for 2 years and I have been suffering joint pain in my arms and legs. I told my DR. about it and he said it will go away. B.S.
    I quit taking the stuff a week ago and will see how the pain goes away.
    A friend told me about this site and he went off Lipitor 1 month ago and now he doesn't have any pain at all.
    I feel the doctors are getting a "Kick-Back" from the drug companies.

  12. #12
    bonarby05 is offline New Member
    Join Date
    Jul 2012
    Posts
    1

    Default

    My Cardio took me off Lipitor yesterday due to extreme leg cramps and toes curling for no reason. I hope in 2 weeks I do see a vast improvement!

  13. #13
    samuel50 is offline New Member
    Join Date
    Nov 2012
    Posts
    12

    Default

    Yes muscle pain will be there and also cramps.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22